Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor
Book Appointment
Dr. Narayana Goud B  - Pediatrician, Hyderabad

Dr. Narayana Goud B

MBBS, DCH, MD - Paediatrics

Pediatrician, Hyderabad

44 Years Experience
Book Appointment
Call Doctor
Dr. Narayana Goud B MBBS, DCH, MD - Paediatrics Pediatrician, Hyderabad
44 Years Experience
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Services
Feed

Personal Statement

I pride myself in attending local and statewide seminars to stay current with the latest techniques, and treatment planning....more
I pride myself in attending local and statewide seminars to stay current with the latest techniques, and treatment planning.
More about Dr. Narayana Goud B
Dr. Narayana Goud B is a trusted Pediatrician in Padma Rao Nagar, Hyderabad. He is currently practising at Abhinav Health Clinic in Padma Rao Nagar, Hyderabad. Book an appointment online with Dr. Narayana Goud B on Lybrate.com.

Lybrate.com has a nexus of the most experienced Pediatricians in India. You will find Pediatricians with more than 41 years of experience on Lybrate.com. Find the best Pediatricians online in Hyderabad. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Specialty
Education
MBBS - Osmania Medical College - 1974
DCH - Osmania Medical College - 1978
MD - Paediatrics - Osmania Medical College, Hyderabad - 1983
Languages spoken
English

Location

Book Clinic Appointment with Dr. Narayana Goud B

Abhinav Health Clinic

Padma Rao Nagar, Prp Of Lane, Near Ghandi Hospital, HyderabadHyderabad Get Directions
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. Narayana Goud B

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

My baby is suffering from fever from last two days I have a tablet last time doctor has given me for my baby baby is 3.4 years name of tablet is moxikind cv 375 so any one can suggest me fast so I can give her tablet or take to doctor n is that tablet is antibiotic.

MBBS Bachelor of Medicine and Bachelor of Surgery, DNB (Pediatrics), Fellowship in Neonatology
Pediatrician, Mumbai
My baby is suffering from fever from last two days I have a tablet last time doctor has given me for my baby baby is ...
Yes. Moxikind CV is an antibiotic. Your baby is having fever for 2 days. First of all its important to know the pattern of fever and what are the other associated complaints. The cause of fever can be viral/ bacterial. Antibiotics acts only if the cause is bacterial. So consult a doctor. And refrain from pushing unnecessary antibiotics. Take care.
Submit FeedbackFeedback

My daughter is 3.5 years old but she has not started eating everything now can you help me for the same that she should start eating and she also eats chocolates more, also she is on feeding what are the ways to leave her feeding. Please help.

Fellowship In Pediatric Gastroenterology, Hepatology And Nutrition, MD - Paediatrics, MBBS
Pediatrician, Mumbai
If feeding you mean is breast feeding. Or bottle feeding. Stop it immediately. Stop chocolates. You can restrict it to once or twice in a wk. She is old enough to understand hunger. Keep her hungry and then give her healthy home made but interesting food. She will definitely eat.
Submit FeedbackFeedback

My baby is 53 days old. Last 2-3 days she does not want to breastfeed like previous. After 4-5mnt of feeding she become sleepy. Sometime she cry before passing urine. Is this all normal?

MD Pediatrics
Pediatrician, Vadodara
My baby is 53 days old. Last 2-3 days she does not want to breastfeed like previous. After 4-5mnt of feeding she beco...
There will always be variation by which the child feeds. She may feed 1hrly, 2hrly or 3rly or 4hrly. She will take when she is hungry so do no be stressed. She will take amount of milk which she requires. IF there is adequate weight gain and 6-7 urine passage per day then she is getting adequate milk. Infants usually sleep after taking milk so rest assured. Also many infants cry before passing urine and that is perfectly alright. Even after passing urine if she is crying then kindly check her local urinary passage parts as there might be rash which may be causing burning sensation leading to excessive crying.
1 person found this helpful
Submit FeedbackFeedback

2 year infant child fall from 1 storage building. Now he is admitted in ICU. Brain is affected very badly one side of brain found blood clot in scan report.

C.S.C, D.C.H, M.B.B.S
General Physician, Alappuzha
2 year infant child fall from 1 storage building. Now he is admitted in ICU. Brain is affected very badly one side of...
The brain damage is difficult to resolve and may need surgery and the damage if any brain tissue cannot be reversed
1 person found this helpful
Submit FeedbackFeedback

How to increase breast milk. Is there any medicine or anything else. To increase milk.

MBBS, MD - Obstetrtics & Gynaecology, FMAS, DMAS
Gynaecologist, Noida
Hello, You may increase TUR DAL intake AND also try frequent breast feeding every 2hrly. The more the child suckles, the more the milk let down.
1 person found this helpful
Submit FeedbackFeedback

Dr. Her auditory and BERA reports are normal. But unable to listen .normally. Hearing aids are also not prescribed to her. Please tell me what is the problem and the best treatment to cure it.

Diploma in Child Health (DCH), F.I.A.M.S. (Pediatrics)
Pediatrician, Muzaffarnagar
Dr. Her auditory and BERA reports are normal. But unable to listen .normally. Hearing aids are also not prescribed to...
Answer to your query depends on her age and not listening or not hearing. Her hearing is normal as per tests reports. Listening is related to attention i.e. To respond to command. Ok.
1 person found this helpful
Submit FeedbackFeedback

My one year old baby boy is getting hard stools and pushes very hard while doing this. It is since her birth. What to do?

DNB (Pediatrics), MBBS
Pediatrician, Ghaziabad
My one year old baby boy is getting hard stools and pushes very hard while doing this. It is since her birth. What to...
Change diet like reduce milk. Juices. Biscuit n maida from diet. Give fruits like papaya. Chikko. Veg n dal to b increased. With lot of water. You can add syp evict 5 ml twice for a month. He wl get better.
5 people found this helpful
Submit FeedbackFeedback

Halo sir mera beta , age 13 years .bohat slow hai bohat shy hai .ankh Mila ke baat nahi Kar sakta or darke baat karta hai or confidence nahi hai or kisi jaldi mixup nahi hota .kyu usko kisi doctor ko dikhana chahida? Please help me mujhe samajh nahi aa raja kya karna chahie?

DHMS (Hons.)
Homeopath, Patna
Halo sir mera beta , age 13 years .bohat slow hai bohat shy hai .ankh Mila ke baat nahi Kar sakta or darke baat karta...
Hello, give him homoeo medicine: @ ignatia 30-6 polls thrice. Orally. @ five phos 6x-4 tbs, thrice, orally. Please, ask him to go for meditation to strengthen his brain, cells, tissues to get confident to talk to any body, boldly. Allow him to do whatever he likes to. Tk care.
22 people found this helpful
Submit FeedbackFeedback

My 4 years old daughter has a very weak appetite. She is 12 kg, What is the best tonic to increase her appetite.

MD - Homeopathy
Pediatrician, Mumbai
Low appetite has many reasons, it could be low haemoglobin levels, first find out that. Try and make food interesting for her by giving her variety of food. Tonics are going to give only temporary relief. So do not start any tonic. Give her chapatis in form of chapati noodles you can google and learn some good nutritious recepies.
Submit FeedbackFeedback

Are there any long-term effects associated with taking ADHD (attention deficit hyperactivity disorder) medications? If so, what are they and what medications are implicated? What exactly is a spine block injection? Will it work long-term for low back pain due to disc problems? What causes Hashimoto's thyroiditis, and what is the best method of treatment? Can iodine help this condition?

MBBS
General Physician, Mumbai
Are there any long-term effects associated with taking ADHD (attention deficit hyperactivity disorder) medications? I...
Use of stimulant decreases the symptoms to a much good effect and if we don't give stimulant medication there will be more of conduct disorder and progress in disease and for side effects we have to monitor the person and advice them accordingly and spine block injection is effective for six months.
Submit FeedbackFeedback
View All Feed